# SDR ASAA2023101145575

- Difficulty date: October 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,892 hours, 17,014 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78225004 FOUND FAULT CODE 77-20871 THE TOP LEFT EGT SIGNAL T495S4 IS OUT OF RANGE. ECONOMIC FAULT #1 ENG. GROUNDED - YES. (RESOLVED ON W/O: 1972339 TASKCARD: N/R-00007 ) ACCOMPLISHED FIM 77-21 TASK 804. FOUND RESISTANCE CHECK OF J HARNESS + CJ HARNESS + T49.5 PROBE TO BE OUT OF LIMITS. CLEANED DP1011/DP1001. NOW WITHIN LIMITS. INSPECTED & CLEANED DP1013/S4 PROBE. ALL TESTS PASS. PULLED & RESET 4 C/B'S. THIS CLEARS PLT C/N 11010593. SEAMC WILL NOTIFIED.
